# SDR AWXA9900229

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 65C25514
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, FIRST OFFICER'S FLYING PITCH TRIM WENT TO FULL NOSE-UP.  PILOT WAS NOT ACTUATING THE SWITCH.  REMOVED AND REPLACED STAB TRIM CONTROL SWITCH, OPS CHECKED GOOD ON GROUND PER MM 27-41-97.
